Gilbert Labelle - New combinatorial computational methods arising from pseudo-singletons

dmtcs:3651 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, DMTCS Proceedings vol. AJ, 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2008) - https://doi.org/10.46298/dmtcs.3651
New combinatorial computational methods arising from pseudo-singletons

Authors: Gilbert Labelle 1

  • 1 Département d'informatique [Montréal]

Since singletons are the connected sets, the species $X$ of singletons can be considered as the combinatorial logarithm of the species $E(X)$ of finite sets. In a previous work, we introduced the (rational) species $\widehat{X}$ of pseudo-singletons as the analytical logarithm of the species of finite sets. It follows that $E(X) = \exp (\widehat{X})$ in the context of rational species, where $\exp (T)$ denotes the classical analytical power series for the exponential function in the variable $T$. In the present work, we use the species $\widehat{X}$ to create new efficient recursive schemes for the computation of molecular expansions of species of rooted trees, of species of assemblies of structures, of the combinatorial logarithm species, of species of connected structures, and of species of structures with weighted connected components.


Volume: DMTCS Proceedings vol. AJ, 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2008)
Section: Proceedings
Published on: January 1, 2008
Imported on: May 10, 2017
Keywords: theory of species,formal power series,molecular expansions.,[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO],[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]
Funding:
    Source : OpenAIRE Graph
  • Funder: Natural Sciences and Engineering Research Council of Canada

Linked publications - datasets - softwares

Source : ScholeXplorer IsRelatedTo ARXIV 1304.0139
Source : ScholeXplorer IsRelatedTo DOI 10.37236/3254
Source : ScholeXplorer IsRelatedTo DOI 10.48550/arxiv.1304.0139
  • 1304.0139
  • 10.48550/arxiv.1304.0139
  • 10.37236/3254
  • 10.37236/3254
Enumeration of Bipartite Graphs and Bipartite Blocks

1 Document citing this article

Consultation statistics

This page has been seen 158 times.
This article's PDF has been downloaded 187 times.